MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Lite; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Lite; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During the initial implantation procedure of an optimizer lite ipg, the physician reported the v2 setscrew could not be engaged.Physician made numerous attempts to reengage the setscrew but was unsuccessful.After many attempts to reengage the setscrew, the physician stated that the ipg was defective and requested another ipg.A backup ipg was implanted without incident.The original ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa for evaluation.Damage was observed on one of the v2 setscrews consistent with the reported issue.The hexagonal edges of the setscrew were fully stripped.The remaining five setscrews were successfully tightened to full depth and backed out without any issues.To proceed with electronic controls testing, the damaged setscrew was replaced.The device then passed all functional checks.The reported issue occurred when the v2 setscrew on the ipg could not be engaged during the implant procedure.Based on the evaluation of the returned device, the setscrew was found to be completely stripped, preventing proper engagement with the torque tool.This damage is consistent with repeated attempts to engage the screw after initial misalignment or improper tool insertion.It is likely that the setscrew was damaged during these early attempts, rendering it non-functional for the remainder of the procedure.The root cause of the failure is mechanical damage to the setscrew, likely resulting from repeated unsuccessful engagement attempts, possibly initiated by initial tool misalignment or excessive force.

Brand Name
OPTIMIZER Lite
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258200
Report Number3012563838-2026-00065
Device Sequence Number13433935
Product Code QFV
UDI-Device Identifier00810003380142
UDI-Public00810003380142
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/13/2025
Device Model NumberCCM X11
Device Catalogue Number10-B502-3-XX
Device Lot NumberH5094
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown